# SDR SWIA20240808520

- Difficulty date: May 20, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME FS364 BETWEEN STGR 26L AND 26R (HN00161937)     (C-CHECK RO 8/4/2024)    REPAIRED FRAME FS364 BETWEEN STGR 26L AND 26R REF CRJ-700 SRM 53-21-23-201-008-A01, CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700-SRM 51-42-21-001-001-A01, AND DWG: SH670-62050 REV J. COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS
